Quarterly Journal of Economics Vol. 89 No. 3 1975
Interdependent Utilities, Charity, and Pareto Optimality: A Reply
Abstract
Journal Article Interdependent Utilities, Charity, and Pareto Optimality: A Reply Get access Lawrence D. Schall Lawrence D. Schall University of Washington Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Economics, Volume 89, Issue 3, August 1975, Page 482, https://doi.org/10.2307/1885267 Published: 01 August 1975
- DOI
- 10.2307/1885267
- Volume
- 89
- Issue
- 3
- Pages
- 482
- Sources
- openalex crossref